# SDR SWAA2021092419269

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 64,539 hours, 38,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD STOWAGE BIN 22FED IS INOP ; / [01] REPLACED EMERGENCY LIGHT LAMP AT OVERHEAD STOWAGE BIN 22FED PER AMM 33-51-03. OPS CHECK GOOD.
